# SDR UALA2012020900767

- Difficulty date: February 7, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 53,327 hours, 6,457 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Out Of Tolerance
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE NR 3 RT DOOR ASSIST BOTTLE.  REPLACED DOOR 3R ASSIST BOTTLE.
